Journal of Symbolic Logic 47 (2):403-415 (1982)

Abstract
Let P 0 be the subsystem of Peano arithmetic obtained by restricting induction to bounded quantifier formulas. Let M be a countable, nonstandard model of P 0 whose domain we suppose to be the standard integers. Let T be a recursively enumerable extension of Peano arithmetic all of whose existential consequences are satisfied in the standard model. Then there is an initial segment M ' of M which is a model of T such that the complete diagram of M ' is Turing reducible to the atomic diagram of M. Moreover, neither the addition nor the multiplication of M is recursive
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273150
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,826
Through your library

References found in this work BETA

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Some Applications of Kleene's Methods for Intuitionistic Systems.Harvey Friedman - 1973 - In A. R. D. Mathias & H. Rogers (eds.), Cambridge Summer School in Mathematical Logic. New York: Springer Verlag. pp. 113--170.

Add more references

Citations of this work BETA

Computational Structuralism &Dagger.Volker Halbach & Leon Horsten - 2005 - Philosophia Mathematica 13 (2):174-186.
Diophantine Induction.Richard Kaye - 1990 - Annals of Pure and Applied Logic 46 (1):1-40.
On Gödel Incompleteness and Finite Combinatorics.Akihiro Kanamori & Kenneth McAloon - 1987 - Annals of Pure and Applied Logic 33 (1):23-41.
Real Closures of Models of Weak Arithmetic.Emil Jeřábek & Leszek Aleksander Kołodziejczyk - 2013 - Archive for Mathematical Logic 52 (1-2):143-157.

View all 9 citations / Add more citations

Similar books and articles

Theories of Arithmetics in Finite Models.Michał Krynicki & Konrad Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.
Torre Models in the Isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.
On Certain Types and Models for Arithmetic.Andreas Blass - 1974 - Journal of Symbolic Logic 39 (1):151-162.
A Model of Peano Arithmetic with No Elementary End Extension.George Mills - 1978 - Journal of Symbolic Logic 43 (3):563-567.
Regularity in Models of Arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
Model-Theoretic Properties Characterizing Peano Arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.
Models Without Indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.

Analytics

Added to PP index
2009-01-28

Total views
75 ( #139,080 of 2,438,839 )

Recent downloads (6 months)
2 ( #283,058 of 2,438,839 )

How can I increase my downloads?

Downloads

My notes